# SDR SWAA2014082731315

- Difficulty date: August 22, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 464 hours, 212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT DOOR EMER EXIT SIGN COVER MISSING.  REINSTALLED COVER IAW MM.
